Your hives and the pain due to probable kidney stones, are not related.
The hives could be due to allergic reaction or due to bug bites.
Use of antihistamines like benadryl and ice packs , will help to resolve the hives.
Episodic abdominal pain could be due to renal stones. Pain that originates due to renal issues (Stones, infection) is episodic ,spasmodic or colicky in nature, originating in the flank and radiating to the lower belly, inner thigh or the testicles. It is associated with other symptoms like nausea, vomiting , etc.
You might consider consulting a Urologist for a physical examination and additional evaluations including a urinalysis, and an ultrasound of the abdomen and this will help to initiate necessary treatment.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Kidney Conditions , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.